Random walks on finite graphs with congestion points

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)601-610
JournalApplied Mathematics and Computation
Volume153
Issue number2
DOIs
Publication statusPublished - 2004

Fields of Expertise

  • Information, Communication & Computing

Cite this

Random walks on finite graphs with congestion points. / Kang, Mihyun.

In: Applied Mathematics and Computation, Vol. 153, No. 2, 2004, p. 601-610.

Research output: Contribution to journalArticleResearchpeer-review

@article{893059281f8d4573b573a636daee02cf,
title = "Random walks on finite graphs with congestion points",
author = "Mihyun Kang",
year = "2004",
doi = "10.1016/S0096-3003(03)00660-X",
language = "English",
volume = "153",
pages = "601--610",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",
number = "2",

}

TY - JOUR

T1 - Random walks on finite graphs with congestion points

AU - Kang, Mihyun

PY - 2004

Y1 - 2004

U2 - 10.1016/S0096-3003(03)00660-X

DO - 10.1016/S0096-3003(03)00660-X

M3 - Article

VL - 153

SP - 601

EP - 610

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 2

ER -